# SDR CA960527006

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7BCM
- Engine: Cont C8512F
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rear Spar Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION THE REAR SPAR WAS FOUND FAILED (CRACKED) AT THE RIGHT HAND REAR SPAR ROOT END BISCUIT. IT WAS NOTED TO HAVE FAILED ACROSS THE TOP AT THE SECTION OF THE SPAR THAT IS MILLED OUT TO ACCOMMODATE THE BISCUIT DOUBLERS. SUBMITTER STATES THAT THE AIRCRAFT WAS BUILT IN 1947 AND THAT THE SPAR APPEARS TO BE ORIGINAL.
